# SDR SWAA2022030164053

- Difficulty date: January 3, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 34,158 hours, 20,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF TRANSITION ANGLE IN FORWARD CARGO BIN STATION 502-510 RBL25. / INSTALLED NEW TRANSITION ANGLE PER SRM 51-40-02 SEE INDIVIDUAL SIGN OFFS FOR WORK PERFORMED.
